# SDR SWAA981808

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Oversize
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE ABOVE STRINGER 23 RT HAS OVERSIZED FASTENER HOLES AT BS 727D AND BS 727D-727D+10.  PERFORMED MODIFICATION PER BOEING SRM.
